# SDR MASA200602562

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 5,208 hours, 3,878 cycles
- Engine: Ge CF34*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 4121T67P04
- Part serial: GRTU3275
- Condition: Malfunctioned
- Location: Engine
- Part time: 8,360 hours, 5,739 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2604 IAH.  CREW ABORTED TAKEOFF DUE TO FWD AND AFT LAVATORY SMOKE WARNING.  MX REPLACED OBV, RAN ENGINES AND NO DEFECTS NOTED.
